Quasi-Gorenstein Fano 3-folds with isolated non-rational loci
Compositio Mathematica, Volume 77 (1991) no. 3, pp. 335-341.
@article{CM_1991__77_3_335_0,
     author = {Ishii, Shihoko},
     title = {Quasi-Gorenstein {Fano} 3-folds with isolated non-rational loci},
     journal = {Compositio Mathematica},
     pages = {335--341},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {3},
     year = {1991},
     zbl = {0738.14025},
     mrnumber = {1092773},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1991__77_3_335_0/}
}
TY  - JOUR
AU  - Ishii, Shihoko
TI  - Quasi-Gorenstein Fano 3-folds with isolated non-rational loci
JO  - Compositio Mathematica
PY  - 1991
DA  - 1991///
SP  - 335
EP  - 341
VL  - 77
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1991__77_3_335_0/
UR  - https://zbmath.org/?q=an%3A0738.14025
UR  - https://www.ams.org/mathscinet-getitem?mr=1092773
LA  - en
ID  - CM_1991__77_3_335_0
ER  - 
%0 Journal Article
%A Ishii, Shihoko
%T Quasi-Gorenstein Fano 3-folds with isolated non-rational loci
%J Compositio Mathematica
%D 1991
%P 335-341
%V 77
%N 3
%I Kluwer Academic Publishers
%G en
%F CM_1991__77_3_335_0
Ishii, Shihoko. Quasi-Gorenstein Fano 3-folds with isolated non-rational loci. Compositio Mathematica, Volume 77 (1991) no. 3, pp. 335-341. http://archive.numdam.org/item/CM_1991__77_3_335_0/

[B] Brenton, L.: On singular complex surfaces with negative canonical bundle, with applications to singular compactification of C2 and 3-dimensional rational singularities. Math. Ann. 248 (1980) 117-134. | MR | Zbl

[HW] Hidaka, F. and Watanabe, K.-I.: Normal Gorenstein surfaces with ample anti-canonical divisor. Tokyo J. of Math. 4 (1981) 319-330. | MR | Zbl

[K1] Kawamata, Y.: The cone of curves of algebraic varieties. Ann. of Math. 119 (1984) 603-633. | MR | Zbl

[K2] Kawamata, Y.: Crepant blowing ups of 3-dimensional singularities and its application to degenerations of surfaces. Ann. of Math. 127 (1988) 93-163. | MR | Zbl

[KMM] Kawamata, Y., Matsuda, K. and Matsuki, K.: Introduction to the minimal model problem. In Algebraic Geometry Sendai (Ed. Oda Kinokuniya) Adv. Stu. in Pure Math. 10 (North Holland, 1987). | MR | Zbl

[M] Mori, S.: Flip theorem and the existence of minimal models for 3-folds. J. Am. Soc. Sci., 1 (1988) 117-253. | MR | Zbl

[U] Umezu, Y.: On normal projective surface with trivial dualizing sheaf. Tokyo J. of Math. 4 (1981) 343-354. | MR | Zbl